Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 22, NWS Gaylord, MI

February 24, 2011

NWS Gaylord, MI issued this small craft advisory at Feb 24, 2011, 3:41 AM EST. It took effect at Feb 24, 2011, 7:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2011, 3:41 AM EST (08:41 UTC)
In effect from
Feb 24, 2011, 7:00 PM EST
Expired
Feb 25, 2011, 4:18 PM EST
In force
21 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WHUS73 KAPX 240841
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
341 AM EST THU FEB 24 2011

LMZ323-344>346-241645-
/O.NEW.KAPX.SC.Y.0022.110225T0000Z-110225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
341 AM EST THU FEB 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
345 
WHUS73 KAPX 241532
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1032 AM EST THU FEB 24 2011

LMZ323-344>346-242345-
/O.CON.KAPX.SC.Y.0022.110225T0000Z-110225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1032 AM EST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
280 
WHUS73 KAPX 242102
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EST THU FEB 24 2011

LMZ323-344>346-250515-
/O.CON.KAPX.SC.Y.0022.110225T0000Z-110225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
402 PM EST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
440 
WHUS73 KAPX 250402
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1102 PM EST THU FEB 24 2011

LMZ323-344>346-251215-
/O.CON.KAPX.SC.Y.0022.000000T0000Z-110225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1102 PM EST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
947 
WHUS73 KAPX 250831
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
331 AM EST FRI FEB 25 2011

LMZ323-344>346-251645-
/O.CON.KAPX.SC.Y.0022.000000T0000Z-110225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
331 AM EST FRI FEB 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
012 
WHUS73 KAPX 251538
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1038 AM EST FRI FEB 25 2011

LMZ323-344>346-252200-
/O.CON.KAPX.SC.Y.0022.000000T0000Z-110225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1038 AM EST FRI FEB 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
145 
WHUS73 KAPX 252118
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
418 PM EST FRI FEB 25 2011

LMZ323-344>346-252230-
/O.CAN.KAPX.SC.Y.0022.000000T0000Z-110225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
418 PM EST FRI FEB 25 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 12:02 AM EST, 3 hours 39 minutes earlier.

Area forecast discussion, Feb 24, 12:02 AM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1202 AM EST THU FEB 24 2011

.SYNOPSIS.../ISSUED AT 400 PM/

HIGH PRESSURE WHICH WAS IN PLACE EARLIER...WILL EXIT EAST OF THE
STATE TONIGHT. THIS WILL ALLOW A WEAK NORTHERN PLAINS BOUNDARY...
TO SWEEP ACROSS THE GREAT LAKES REGION THURSDAY. THIS PATTERN WILL
GENERATE SOME LIGHT SNOW AND FREEZING DRIZZLE...ACROSS NORTHERN
MICHIGAN TONIGHT AND THURSDAY MORNING.

A STORM SYSTEM ORGANIZING OVER THE DESERT SOUTHWEST...WILL LIFT
TOWARD THE OHIO VALLEY FRIDAY...BEFORE EXITING INTO THE NORTH
ATLANTIC SATURDAY. THIS PATTERN WILL GENERATE SOME SUN AND LIGHT
SNOW SHOWERS...OVER THE NORTHERN LAKES THROUGH THE UPCOMING WEEKEND.

SWR

&&

.SHORT TERM.../ISSUED AT 1023 PM/...TONIGHT

LOOKS LIKE THE LOW CLOUDS ARE HAVING A HARD TIME GETTING INTO THE
REGION THIS EVENING FROM THE SOUTH. HOWEVER, WITH THE COLD FRONT
MOVING IN FROM THE WEST THE LOWER CLOUDS IN WISCONSIN WILL MOVE
INTO THE REGION. LATEST NAM BUFR SOUNDINGS ARE SHOWING THAT THE
MOISTURE WILL MOVE IN QUICKLY, AND BASED ON PLAN VIEW OF THE
LATEST NAM, IT LOOKS LIKE THE MOISTURE WILL BE MOVING IN
CONJUNCTION WITH THE COLD FRONT. SO WILL SLOW DOWN THE TIMING OF
THE SNOW, BUT THE BULK OF THE FORECAST WILL REMAIN UNCHANGED AS
THE BASIC PREMISE OF THE LIGHT SNOW, THEN LIGHT FZDZ BY MORNING
LOOKS GOOD, JUST THE INITIAL TIMING. ZONES WILL BE OUT SHORTLY.

JSL

&&

.LONG TERM.../ISSUED AT 400 PM/...THURSDAY AND BEYOND

THURSDAY...SHORT WAVE TROUGH/JET STREAK ZIPPING BY TO THE NORTH OF
LAKE SUPERIOR WILL DRAG A COLD FRONT ACROSS NORTHERN MICHIGAN DURING
THE MORNING HOURS.  WHILE MID LEVEL SUBSIDENCE/DRYING TAKE
PLACE...LOW LEVEL MOISTURE WILL HANG AROUND FOR A GOOD PART OF THE
DAY. TOP OF MOIST LAYER EXTENDS UP TO AROUND 800MB/-10C DURING THE
MORNING...WHICH MAY BE ENOUGH TO SQUEEZE OUT SOME FLURRIES AND/OR
FREEZING DRIZZLE.  LOW LEVEL COLD ADVECTION WILL ALSO RESULT IN SOME
SHALLOW OVER WATER INSTABILITY DEVELOPING BY AFTERNOON...ESPECIALLY
OFF LAKE SUPERIOR WHERE FLURRIES MAY PERSIST.  BUT CONTINUED
SUBSIDENCE AND LOWERING OF INVERSION HEIGHTS PLUS BOUNDARY LAYER
MIXING SHOULD WORK SOME OPENINGS IN THE CLOUD COVER BY MID-LATE
AFTERNOON.  SHALLOW INSTABILITY WILL PROBABLY KEEP SOME CLOUD COVER
DRIFTING IN OFF LAKES SUPERIOR/MICHIGAN...AND POSSIBLY SOME SNOW
SHOWERS/FLURRIES ACROSS WESTERN CHIPPEWA/MACKINAC COUNTIES.
MEANWHILE...UPPER CIRCULATION MOVING INTO NORTHWEST MEXICO THIS
AFTERNOON WILL SWING THROUGH THE SOUTHERN PLAINS DURING THE DAY
THURSDAY...AND INTO INDIANA/KENTUCKY THURSDAY NIGHT.  ASSOCIATED
SURFACE LOW TRACKS FROM ARKANSAS NORTHEAST INTO OHIO BY DAYBREAK
FRIDAY.  PRETTY GOOD CONSENSUS THAT PRECIPITATION SHIELD ALONG THE
NORTH SIDE OF THIS SYSTEM WILL REMAIN MOSTLY SOUTH OF THE FORECAST
AREA... WITH MID/HIGH CLOUDS REACHING UP INTO NORTHERN LOWER
OVERNIGHT.

FRIDAY...OHIO VALLEY LOW SLIDES BY TO THE EAST DURING THE MORNING...
WHILE ANOTHER LOW AMPLITUDE DISTURBANCE EMERGES FROM THE DAKOTAS AND
INTO THE UPPER GREAT LAKES FRIDAY NIGHT.  MAY HANG ONTO A LOW CHANCE
POP ACROSS THE FAR SOUTHEAST PORTION OF THE FORECAST AREA FRIDAY
MORNING IN CASE NORTHERN FRINGES OF SNOW SHIELD EXTENDS A BIT
FARTHER NORTH THAN EXPECTED.  LOW LEVEL COLD ADVECTION CONTINUES
FRIDAY THOUGH INSTABILITY STILL PRETTY SHALLOW (GFS COLDEST OF THE
GUIDANCE AT 850MB AND WILL TREND THE FORECAST AWAY FROM THIS
IDEA...THUS LIMITING LAKE INDUCED CBL DEPTH).  FRIDAY OVERALL LOOKS
PRETTY QUIET AS LONG AS PRECIPITATION SHIELD TO THE SOUTH BEHAVES
ITSELF.  MID CLOUDS WILL MOVE  IN LATE IN THE DAY AHEAD OF
APPROACHING DISTURBANCE...WITH INCREASING CHANCES FOR SNOW FRIDAY
NIGHT ESPECIALLY ALONG/NORTH OF THE VORTICITY CENTER TRACK.  ONE
THING TO WATCH FOR FRIDAY NIGHT WILL BE POTENTIAL FOR SOME LOCAL
LAKE ENHANCEMENT OFF BOTH LAKE SUPERIOR AND LAKE MICHIGAN...THE
LATTER ASSOCIATED WITH LOW LEVEL CONFLUENCE AXIS THAT COULD IMPACT
AREAS AROUND/SOUTH OF GRAND TRAVERSE BAY.

EXTENDED FORECAST (SATURDAY THROUGH WEDNESDAY)...LARGE SCALE PATTERN
THIS WEEKEND FEATURES A HIGH LATITUDE POLAR VORTEX OVER BAFFIN
ISLAND...WITH A POSITIVE TILT SPLIT FLOW LONG WAVE TROUGH ACROSS
WESTERN NORTH AMERICA AND RIDGING INTO THE GULF OF ALASKA.  SURFACE
HIGH PRESSURE EXPECTED TO BE IN PLACE SATURDAY ACROSS THE NORTHERN
TIER OF STATES...SOME DIFFERENCES IN LOCATION OF CONFLUENCE AXIS
WHERE SPLIT ARCTIC/POLAR JET STREAMS MERGE BACK TOGETHER RESULTING
IN PRESSURE PATTERN DIFFERENCES BETWEEN THE GUIDANCE WITH THE 23/00Z
GFS FARTHER NORTH AND ALLOWING INVERTED TROUGHING TO POKE INTO THE
STATE SATURDAY.  GFS HAS ALSO TRENDED MUCH WEAKER WITH A SHORT WAVE
WITHIN THE ARCTIC BRANCH FLOW...AND WILL LEAN TOWARD MORE CONSISTENT
GGEM/ECMWF WHICH BRING A MORE SUBSTANTIAL SHORT WAVE TROUGH THROUGH
MICHIGAN SATURDAY NIGHT ALONG WITH SOME LIGHT SNOW.  FORECAST GETS
MORE UNCERTAIN HEADING INTO THE FIRST PART OF NEXT WEEK AS ANOTHER
BATCH OF SOUTHERN BRANCH ENERGY EMERGES FROM THE SOUTHERN PLAINS.
LOTS OF POSSIBILITIES HERE WITH INTERACTION BETWEEN THE NORTHERN/
SOUTHERN STREAMS HAVING A BIG IMPACT.  GUIDANCE TRENDING QUICKER
WITH THIS SYSTEM BUT STILL DECENT DIFFERENCES IN THE STRENGTH OF THE
UPPER LEVEL WAVE AND RESULTANT TRACK OF SURFACE LOW.  23/00Z GFS AND
JUST ABOUT EVERY ENSEMBLE MEMBER HAS COME WELL NORTH AND TRACKS
SYSTEM ACROSS LOWER MICHIGAN...WHICH WOULD BRING MORE LIQUID PRECIP
INTO THE EQUATION.  ECMWF/GGEM/UKMET FARTHER SOUTH BUT CLOSE ENOUGH
TO BRING DECENT ACCUMULATIONS TO NORTHERN LOWER (POSSIBLY SOME MIX
AS WELL?) SUNDAY NIGHT INTO MONDAY.  WILL KEEP THINGS SIMPLE FOR
NOW...CURRENT CONSENSUS IS FOR THE MORE SOUTHERLY TRACK SO WILL KEEP
PRECIP TYPE AS ALL SNOW FOR SUNDAY NIGHT-MONDAY AND ADDRESS
POTENTIAL IN AFTERNOON HAZARDOUS WEATHER OUTLOOK.  IN THE WAKE OF
THIS SYSTEM A REINFORCING PUSH OF COLDER AIR ARRIVES...EXACT TIMING
AND MAGNITUDE SOMEWHAT UNCERTAIN (850MB TEMPERATURES PROBABLY
HEADING TOWARD -20C) BUT WILL BE ENOUGH TO MENTION LAKE EFFECT SNOW
SHOWERS FROM LATER TUESDAY ONWARD...ALONG WITH WELL BELOW NORMAL
TEMPERATURES.

JPB

&&

.MARINE.../ISSUED AT 400 PM/

SHIFTING WINDS EXPECTED BY THURSDAY MORNING AS A COLD FRONT
SWEEPS ACROSS THE UPPER GREAT LAKES...FROM SOUTH/SOUTHWEST AROUND
TO NORTHWEST. AT THIS POINT SMALL CRAFT CONDITIONS NOT ANTICIPATED
UNTIL THURSDAY NIGHT/FRIDAY MORNING AS NORTHERLY WINDS INCREASE ON
THE BACKSIDE OF LOW PRESSURE MOVING THROUGH THE OHIO VALLEY.

JPB

&&

.AVIATION.../ISSUED AT 1156 PM/...VALID FOR 06Z TAFS

CLOUDS AND SNOW ARE MAKING THEIR WAY ACROSS THE REGION AND TVC HAS
ALREADY REPORTED SNOW. THIS WILL CONTINUE THROUGH THE NIGHT WITH
THE CIGS FALLING INTO IFR CATEGORY OVERNIGHT, AND MVFR VSBY
OVERNIGHT. ONCE THE COLD FRONT IS THROUGH UPPER LEVEL MOISTURE
WILL STRIP AWAY, SO THAT THE SNOW WILL CHANGE OVER TO -FZDZ FOR
THE MORNING FOR A TIME BEFORE DRY AIR MOVING IN AND CLEARING
THINGS OUT FOR THE AFTERNOON AND EVENING.

JSL

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&
Hazardous weather outlook, Feb 23, 11:30 PM EST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1130 PM EST WED FEB 23 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
241200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1130 PM EST WED FEB 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

A PERIOD OF LIGHT SNOW WILL CHANGE TO...OR MIX WITH...A POSSIBLE
PERIOD OF FREEZING DRIZZLE OVERNIGHT. THE CHANCE FOR THE FREEZING
PRECIPITATION IS GREATER FOR NORTHERN LOWER MICHIGAN. THE
COMBINATION OF THE TWO WOULD RESULT IN MANY SLIPPERY ROADS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR LIGHT SNOW AND FREEZING DRIZZLE WILL CONTINUE
ACROSS MUCH OF NORTHERN MICHIGAN INTO THURSDAY MORNING. THE
MORNING DRIVE TO WORK MAY BE SLICK.

ALSO...WE WILL BE WATCHING A WEATHER SYSTEM OVER THE COMING DAYS
COMING OUT OF THE SOUTHERN PLAINS.  THIS DEVELOPING STORM WOULD
IMPACT THE GREAT LAKES IN THE LATE SUNDAY INTO MONDAY TIME FRAME.
THIS SYSTEM MAY TRACK CLOSE ENOUGH TO NORTHERN MICHIGAN TO BRING
SIGNIFICANT WINTRY PRECIPITATION TO THE REGION.  PRECIPITATION TYPE
MAY ALSO BE AN ISSUE WITH THIS SYSTEM.  CONTINUE TO MONITOR LATER
FORECASTS AND DISCUSSIONS FOR THE LATEST THINKING ON SYSTEM
EVOLUTION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT FREEZING DRIZZLE TO THE NATIONAL
WEATHER SERVICE.

JPB/JSL

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.